# SDR CA990916003

- Difficulty date: September 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 757-28A
- Engine: Rroyce RB211535E4
- System (JASC): 2910 · Hydraulic System, Main
- Part: Coupling
- Part number: S270T23023
- Condition: Broken
- Location: Rt Hyd Sys
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: A, H

## Discrepancy

(CAN) DURING FLIGHT, CREW OBSERVED RT HYDRAULIC LOW PRESSURE AND QUANTITY LOW.   AIRCRAFT LANDED.  HIGH PRESSURE QUICK DISCONNECT ON NR 2 ENGINE BROKEN IN TWO PIECES.  FITTING REPLACED.
